# SDR FDEA200806182309

- Difficulty date: June 18, 2008
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 53,210 hours, 20,342 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA3064507
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPT BILGE AREA FOUND ELONGATED HOLE.  REPAIRED AREA IAW SRM 53-10-00 FIG 1/2 VOL I.
